On the law of large numbers and arithmetic functions

Research output: Contribution to journalArticle

LanguageEnglish
Pages547-555
JournalIndagationes mathematicae
Volume23
Issue number3
DOIs
StatusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the law of large numbers and arithmetic functions. / Berkes, István; Müller, Wolfgang; Weber, Michel.

In: Indagationes mathematicae, Vol. 23, No. 3, 2012, p. 547-555.

Research output: Contribution to journalArticle

@article{aaa2afbf1c684e6390d551d0e30c704d,
title = "On the law of large numbers and arithmetic functions",
author = "Istv{\'a}n Berkes and Wolfgang M{\"u}ller and Michel Weber",
year = "2012",
doi = "doi:10.1016/j.indag.2012.04.002",
language = "English",
volume = "23",
pages = "547--555",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - On the law of large numbers and arithmetic functions

AU - Berkes,István

AU - Müller,Wolfgang

AU - Weber,Michel

PY - 2012

Y1 - 2012

UR - http://ac.els-cdn.com/S0019357712000213/1-s2.0-S0019357712000213-main.pdf?_tid=fbd17ce123753c7c81464595c1eaceec&acdnat=1345714590_138b1c00f970be9c4ecb189210eb50b5

UR - http://www.elsevier.com/locate/indag

U2 - doi:10.1016/j.indag.2012.04.002

DO - doi:10.1016/j.indag.2012.04.002

M3 - Article

VL - 23

SP - 547

EP - 555

JO - Indagationes mathematicae

T2 - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

IS - 3

ER -